Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Salty, bitter taste in mouth. Taking antibiotics for sore throat, abscess on finger. How to cure?

hi Ive got an awful taste in my mouth it is salty and bitter. Everything tastes disgusting, even drinks. I cannot taste anything sweet at all. I understand this is from taking antibiotics for a week 500mg x 2 per day for a sore throat and abscess on my finger, but I stopped taking them over a week ago and the bad taste is still there and doesn't seem to be wearing off at all. Help!!
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response
Some antibiotics do give a metallic taste or taste disturbances you have not mentioned the name of your antibiotics so its difficult to say.
The taste change usually goes in a weeks time of stoppage of antibiotics .
But still you have it could be because of some gastro -esophageal reflux
You can take---
Tab. Omeprazole +Domperidom two times a day half an hour before meals
Syp. Antacid gel 2 tsf two times a day half an hour before meals
Betadine gargle 2 tsf in half glass of water two times a day
this will help.
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor